| Model Number |
DFT315 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
05/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported following an intraocular lens (iol) implant procedure, noticed displacement of the lens of 180º together with a significant decrease in visual acuity.Additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).